# SDR ASMF201703008

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 13,483 hours, 1,757 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve Guide
- Part number: 2550M15P02
- Condition: Leaking
- Location: Rt Engine
- Part time: 3,342 hours, 449 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED IN THE RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING FUEL LEAK IN THE TOP CAT OF FOHX FROM VSFG IAW AMM DMC-B787-A-G71-71-00-00A-280A-A. THEREFORE FUEL VALVE GUIDE POPPET WAS REPLACED IAW GENX SB 79-0028 R02 (79-21-00), ALL TESTED CORRECT.
